# SDR FDEA201512143992

- Difficulty date: December 14, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 74,159 hours, 25,810 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N30314
- Part serial: CA0212
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD MAIN FLAP HAS TWO GOUGES ON ALUMINUM NOSE SKIN AT WBL 561.0.  GOUGES ON RT WING MAIN FLAP REMOVED & FOUND TO BE OUT OF LIMITS IAW SRM 57-53-01.  REPAIR CARRIED OUT IAW EA INSTRUCTION DETAILED IN EA F-5750-T0321786.  BONDED PATCH REPAIR, MAJOR REPAIR.
